Anxiety and depression, will I get better

Hello all you lovely people. I am sorry to be the bearer of doom and gloom but I have spiralled down and can not cope so I had to go to doctors last Tuesday. I need help. I have been put on Lustral (sertraline) 50mcg starting with half a tablet for first week and today I have taken full tablet, feel yuk. Anyone else on this and if so what symptoms did you have.

4 Replies

  • Hello

    I have never taken this but have a friend that went on it after spending years of been reluctant to go on meds

    They started on a very low dose and stayed on that for a few weeks

    They had a few bad dreams felt a little sick and had the runs slightly but nothing they could not cope with

    Then they increased the dose when everything had settled down and again they had similar but soon it passed again , now they are on a dose they feel is helping them & they have no side effects other than feeling hardly any anxiety they don't even realize they are taking them

    Stick with them a little while longer , it has only been a day since you increased them so maybe it could be mind over matter because you no you have but hopefully in a few weeks you should be feeling the benefits

    If your Doctor wants to increase them again and you are not ready , just let them no and tell them you need to go slower , I am sure they will understand :-)

    Take Care x

  • Hi yes I was on them for a few years, continually caused stomach issues with me, but I know others have great success with them, really good for my depression but not my stomach. As Bounce said stick with it and see how you go.

  • You did the right thing, going to doc for help ! They have knowledge and know which drugs will help . There are 2 kinds of depression , one is chemical imbalance in your brain ( which my mom had) and situational depression . Life hits us with hardships and tragedies , those we just need a little help getting thru . Sometimes it takes changing meds several times to find what works best for you .

  • Look into Acupunture and try the herb Motherwort. Use the tincture. It has no side effects and works well. Acupunture fixed my anxiety.

You may also like...